# SDR DLM88070779

- Difficulty date: June 22, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 47,490 hours, 36,336 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Air Distribution
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK AFT SMOKE DETECTORS WENT OFF WITH A SLIGHT ODOR OF SMOKE IN CABIN.  FOUND SMALL AMT OF SYDROL STAINS IN APU INLET CLEANED SAME   PERFORMED OPN 5090 ALT DUCT BURNOUT AND PERF OP 7804 WATER BAG REPLACED.  RAN A/C SYSTEMS NO ODORS OR SMOKE PRESENT OK FOR SVC
